# SDR FDEA201109224046

- Difficulty date: September 22, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 52,106 hours, 11,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7478502
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION APPROX 1" IN LENGTH FOUND DURING X-RAY INSP AT STA 6-100 , LONGERON -7R AFT SECTION EDGE.  CARRIED OUT REPAIR AS PER SRM 53-00-05 FIG 202 REV 47 & DRAWING AEA7478 REV A.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
